# SDR AALA202305306921

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737823
- Aircraft serial: 44470
- Aircraft time: 7,151 hours, 2,680 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AIS16P
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 31C FLOOR PROXIMITY LIGHT BROKEN. REPLACED CONNECTOR FOR SEAT EMERGENCY LIGHTS AT 31C PER SWPM 20-30-12.
